MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP ACETABULAR CUP
Catalog Number 01.32.154DH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-apr-2024.Lot 2303387: (b)(4) items manufactured and released on 04-jul-2023.Expiration date: 2028-06-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components revised: ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot 2317274: (b)(4) items manufactured and released on 13-jul-2023.Expiration date: 2028-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 2316736: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 2028-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Stem: sms solid 01.36.048 sms solid stem std size 8 (k1816939 lot 2219011: (b)(4) items manufactured and released on 17-jan-2023.Expiration date: 2027-12-27.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 4 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19328373
Report Number3005180920-2024-00306
Device Sequence Number19585595
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.154DH
Device Lot Number2303387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale